# SDR IXXA9700012

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5613861510
- Condition: Cracked
- Location: Bs 10
- Part time: 74,553 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS FOUND IN THE FUSELAGE SKIN AT STATION 10.000, BETWEEN LONGERONS 28R AND 29R.  REPAIR WAS ACCOMPLISHED BY REMOVAL OF THE  DAMAGED AREA, FABRICATION, AND INSTALLATION OF REPAIR FILLERS,  AND A REPAIR DOUBLER IN ACCORDANCE WITH ENGINEERING ORDER 53-DC8-443 AND FAA DER APPROVED DRAWING 853-021-97.
